# SDR ASAA2019071030004

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,112 hours, 9,599 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLIGHT DIRECTOR BAR LOST NO PITCH OR ROLL BARS DURING THE APPROACH. GROUNDED - YES. ILS SYSTEM TEST DONE REF AMM 34-31-00-730-801: TEST PASSED. BITE LIBRARY TEST 60351 FOR FD SWITCH DONE SUCCESSFULLY. NO CURRENT DFCS FAULTS. LAND VERIFY SUCCESSFUL REF AMM 22-11-00-700-801.
